MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,20.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,20.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2345
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 03/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2016, the patient underwent total left knee arthroplasty due to arthritis.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and competitor bone cement.On (b)(6) 2016, the patient underwent a left knee revision due to chronically dislocated patellar component secondary to malposition of femoral component and internal rotation.The surgeon reported femoral component had significant internal rotation.He noted the patellar component was in appropriated position, alignment, and was not loose.The surgeon indicated the tibial component was revised.The patient was implanted with depuy knee system.Competitor¿s cement was utilized, and there were no complications reported.On (b)(6) 2018, the patient underwent a left knee revision with poly exchange due to laxity, instability, and pain.The surgeon reported the femoral, tibial, and patellar components were well-fixed and retained.He indicated the poly was upsized for improved extension and flexion.There were no complications reported.Two depuy cement products were used during primary operation.Please add hospital account information.Awareness date is 03 december 2019.
 
Additional Manufacturer Narrative
Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TC3 RP TIBIAL INSERT S3,20.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9497379
Report Number1818910-2019-124134
Device Sequence Number2981181
Product Code NJL
UDI-Device Identifier10603295242260
UDI-Public10603295242260
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2345
Device Catalogue Number962345
Device Lot Number657824
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 35MM; COMPETITOR'S BONE CEMENT; MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 45MM; PFC SIGMA FEM POST AUG SZ3 8MM; PFC*SIGMA DIS AUG 4MM,SZ3,LEFT; PFC*SIGMA DIS AUG 4MM,SZ3,LEFT; PFC*SIGMA TC3 FEM LEFT SZ3; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 75X12MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR